MAUDE Adverse Event Report: RADIOMETER MEDICAL APS PICO70

RADIOMETER MEDICAL APS PICO70
Model Number 956-525
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, the customer noticed a foreign material around the needle.
 
Additional Manufacturer Narrative
D10 in initial mdr report should have been "yes".Radiometer has not been able to establish the root cause.It is considered likely that the issue is related to the opening of a plastic bag in the cleanroom.

Brand Name
PICO70
Common Device Name
PICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key8648760
Report Number3002807968-2019-00022
Device Sequence Number2182768
Product Code JKA
UDI-Device Identifier05700699565259
UDI-Public(01)05700699565259(17)201006(10)BX50
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/06/2020
Device Model Number956-525
Device Catalogue Number956-525
Device Lot NumberBX-50
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1